Open Access
Translator Disclaimer
October 2009 Strongly S-Closed Spaces and Firmly Contra-Continuous Functions
C. W. Baker, M. Caldas, S. Jafari
Missouri J. Math. Sci. 21(3): 175-182 (October 2009). DOI: 10.35834/mjms/1316024883

Abstract

In the present paper, we offer a new form of firm continuity, called firm contra-continuity, by which we characterize strongly S-closed spaces. Moreover, we investigate the basic properties of firmly contra-continuous functions. We also introduce and investigate the notion of locally contra-closed graphs.

Citation

Download Citation

C. W. Baker. M. Caldas. S. Jafari. "Strongly S-Closed Spaces and Firmly Contra-Continuous Functions." Missouri J. Math. Sci. 21 (3) 175 - 182, October 2009. https://doi.org/10.35834/mjms/1316024883

Information

Published: October 2009
First available in Project Euclid: 14 September 2011

zbMATH: 1182.54020
MathSciNet: MR2584543
Digital Object Identifier: 10.35834/mjms/1316024883

Subjects:
Primary: 54C10
Secondary: 54D10

Rights: Copyright © 2009 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.21 • No. 3 • October 2009
Back to Top